# SDR ABXA9900793

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 15144051
- Condition: Defective
- Location: Nr 4  Engine
- Part time: 446 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 4 OIL TEMPERATURE WAS 150 DEGREES FOR 10 MINUTES.  SHUT NR 4 ENGINE DOWN.  AFTER ENGINE SHUT DOWN OIL TEMPERATURE AND QUANTITY DECREASED.  OIL PRESSURE WAS 15 PSI AFTER SHUT DOWN.  REPLACED NR 4 ENGINE OIL COOLER BYPASS VALVE.  OPS AND LEAK CHECKED GOOD.
